# SDR CA031021001

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 65,604 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3820 · Wash Water System
- Part: Heat Tape
- Part number: 3051110137
- Condition: Burned
- Location: Water Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER LINE P/N 10-61998-310 OUTER WOVEN COVERING BURNED THROUGH AND PLASTIC INNER CORE PARTIALLY BURNED.  ALL FOUR WIRE STRANDS WERE BURNED THROUGH ON THE HEATER TAPE. IN SECTION 45H20 LINE AND HEATER TAPE REPLACED.
